# SDR AALA200801755

- Difficulty date: July 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 57,858 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 7D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
